# SDR HALA20240722194

- Difficulty date: July 21, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 49,627 hours, 7,799 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Clogged
- Location: Green Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER LANDING, SLOWING TO TAXI SPEED VIOLENT SHAKING W/ BRAKE APPLICATION. SHUT DOWN ON TAXIWAY & TUG IN. PERFORMED BITE TEST OF THE BSCU SYS. TEST OK. NO DEFECTS NOTED. PER AMM 32-46-00-740-801-A. INSPECTED AND JACKED LH AND RH MAIN WHEELS. FOUND NO LEAKS AND NO DAMAGE. PERFORMED BLEEDING OF NORMAL BRAKE SYS PER AMM 32-42-00-870-801-A AND BLEEDING OF ALT BRAKE SYS PER AMM 32-43-00-870-801-A. OPS CHECK GOOD. FOUND GREEN RESERVOIR LP FILTER CLOGGING INDICATOR POPPED. PERFORMED REMOVAL & REPLACEMENT OF G RESERVOIR LP FILTER PER AMM 29-11-44-600-801-A. NO LEAKS DETECTED OPS CHECK GOOD. PERFORMED OPS TEST OF NORM BRAKING SYS PER AMM 32-42-00-710-801-A. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC.
